RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Publishing Ethics

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



CMFD:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


CMFD, 2003, Volume 6, Pages 3–162 (Mi cmfd9)  

This article is cited in 9 scientific papers (total in 9 papers)

Analytic Fourier Transforms and Exponential Approximations. II

A. M. Sedletskii

M. V. Lomonosov Moscow State University

Full text: PDF file (1080 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences, 2005, 130:6, 5083–5255

Bibliographic databases:

UDC: 517.5

Citation: A. M. Sedletskii, “Analytic Fourier Transforms and Exponential Approximations. II”, CMFD, 6, MAI, M., 2003, 3–162; Journal of Mathematical Sciences, 130:6 (2005), 5083–5255

Citation in format AMSBIB
\Bibitem{Sed03}
\by A.~M.~Sedletskii
\paper Analytic Fourier Transforms and Exponential Approximations.~II
\serial CMFD
\yr 2003
\vol 6
\pages 3--162
\publ MAI
\publaddr M.
\mathnet{http://mi.mathnet.ru/cmfd9}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2120869}
\zmath{https://zbmath.org/?q=an:1085.42006}
\transl
\jour Journal of Mathematical Sciences
\yr 2005
\vol 130
\issue 6
\pages 5083--5255
\crossref{https://doi.org/10.1007/s10958-005-0397-3}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-26044433795}


Linking options:
  • http://mi.mathnet.ru/eng/cmfd9
  • http://mi.mathnet.ru/eng/cmfd/v6/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. A. M. Sedletskii, “Approximations by convolutions and antiderivatives”, Math. Notes, 79:5 (2006), 697–706  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. Zikkos E., “Completeness of an exponential system in weighted Banach spaces and closure of its linear span”, Journal of Approximation Theory, 146:1 (2007), 115–148  crossref  mathscinet  zmath  isi
    3. V. V. Kornev, A. P. Khromov, “Operator integrirovaniya s involyutsiei, imeyuschei stepennuyu osobennost”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 8:4 (2008), 18–33  mathnet  crossref  elib
    4. E. A. Sevast'yanov, A. A. Dolgoborodov, “On the Distribution of Zeros of Functions from Weighted Bergman Spaces”, Math. Notes, 86:1 (2009), 93–106  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. A. A. Dolgoborodov, “On the Zeros of Functions from Bergman Spaces and Some Related Spaces”, Math. Notes, 88:2 (2010), 183–197  mathnet  crossref  crossref  mathscinet  isi
    6. A. A. Dolgoborodov, E. A. Sevast'yanov, “Extremal properties of sequences of zeros of analytic functions in spaces with mixed norm”, Sb. Math., 202:8 (2011), 1085–1103  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    7. A. A. Dolgoborodov, “Counting functions of zeros of analytic functions in spaces with mixed norm”, Russian Math. (Iz. VUZ), 56:10 (2012), 15–25  mathnet  crossref  mathscinet
    8. Ufa Math. J., 5:2 (2013), 131–141  mathnet  crossref  isi  elib
    9. B. N. Khabibullin, G. R. Talipova, F. B. Khabibullin, “Zero subsequences for Bernstein's spaces and the completeness of exponential systems in spaces of functions on an interval”, St. Petersburg Math. J., 26:2 (2015), 319–340  mathnet  crossref  mathscinet  isi  elib
  • Современная математика. Фундаментальные направления
    Number of views:
    This page:599
    Full text:251
    References:51

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020